# SDR SWAA2023071961122

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+16' TO BS767 RBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727J+5' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] CUT AND REMOVED DAMAGED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727E+10 TO BS767; RBL22; WL156 PER SRM 53-00-53-2R-5 STEP 4. B.; AND EA M-22-153-01550.;[04] FABRICATED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE AND ALL REPAIR PARTS BS727E+10 TO BS767; RBL22; WL156 FROM BAC1496-377#7075T62 EXT. CLAD LOT#1526048-1 (SPLICE LOCATED AT BS727E+10; RBL22; WL156) PER SRM 53-00-53-2R-5 STEP 4. C. THRU H.; DWG 146A7500 AND EA M-22-153-01550.;[05] APPLIED CHEMICAL CONVERSION COATING TO ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE AND ALL REPAIR PARTS PER SRM 53-00-53-2R-5 STEP 4. I. AND EA M-22-153-01550. OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION #'S 3 - 5 OK TO PRIME GIVEN;[07] PRIMED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE AND ALL REPAIR PARTS PER SRM 53-00-53-2R-5 STEP 4. J. AND EA M-22-153-01550.;[08] PARTIAL STEP 1 OK TO INSTALL REPAIR PARTS GIVEN;[09] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 REPAIR 5 AND EA M-22-153-01550.;[10] COMPLETED STEPS 1 AND 2. TASK COMPLETE;[11] VERIFIED CORRECTIVE ACTIONS 9 AND MEASUREMENT TABLE.
